# SDR ASAA2023070543904

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 61,073 hours, 18,428 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404049
- Condition: Faulty
- Location: Rh Ecs Bay
- Part time: 56,020 hours, 17,009 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING MC RECALL RT PACK LIGHT ILLUMINATES EXTINGUISHES WITH MC RESET. GROUNDED - YES. RAM AIR CONTROLLER FAULT ON R PZTC. REMOVED AND REPLACED R PZTC AMM REF 21-61-20 OP TEST PASS. REMOVED PZTC PLACED ON SOS.
